MAUDE Adverse Event Report: ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual evaluation it was found that the angled reamer sleeve was received assembled to a reamer handle.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
 
Event or Problem Description
On 08/05/2022, it was reported by a sales representative via sems that a ar-9676 driver shaft and ar-9297-15 reamer sleeve became stuck together.This occurred during an unspecified procedure with no patient harm.The case was completed using a backup tray.

Brand Name
AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19470337
Report Number1220246-2024-04966
Device Sequence Number3554457
Product Code LXH
UDI-Device Identifier00888867350038
UDI-Public00888867350038
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Device Catalogue NumberAR-9297-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown